# SDR 21GA20240403009

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,614 hours, 26,650 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 315T3100
- Condition: Worn
- Location: Nacelle
- Part time: 87,614 hours, 26,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NO. 2 LH INBOARD THRUST REVERSER STIFFENER DAMAGED
